# SDR 2009FA0000647

- Difficulty date: July 22, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N4960R
- Make and model: Cessna 172H
- Aircraft serial: 17256296
- Aircraft time: 11,295 hours
- Engine: Cont O300*
- Engine time: 4,140 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: AM3611
- Condition: Deformed
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAM FOR THE MAGNETO WAS FOUND TO BE NON UNIFORM IN SHAPE.  AFTER INSTALLATION OF THIS PART THE POINT GAP WAS DIFFERENT ON EACH CAM LOBE.
